Alert archive / Kansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 59, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 8, 2009, 2:08 AM CDT for 5 counties in Kansas. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2009, 2:08 AM CDT (07:08 UTC)
- Expired
- May 8, 2009, 3:00 AM CDT
- In force
- 52 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Edwards County, KS, Hodgeman County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS
The radar
The Dodge City radar (KDDC), 74 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 2:30 AM CDT | TSTM WND GST 60 | 5 Nw Frizell, KS | THERE WAS ALSO DAMAGE TO YOUNG ALFALFA. |
| May 8, 2:30 AM CDT | HAIL 0.88 | 5 Nw Frizell, KS | |
| May 8, 3:03 AM CDT | HAIL 0.75 | 4 W Larned, KS | |
| May 8, 3:10 AM CDT | TSTM WND GST 60 | 5 S Garfield, KS | A ONE INCH TREE LIMB WAS BROKEN AND PEA SIZE HAIL WAS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 12:02 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.1 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -240 J/kg
- Mixed-layer LCL
- 2434 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 354 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 080708
SVRDDC
KSC047-083-135-145-165-080800-
/O.NEW.KDDC.SV.W.0059.090508T0708Z-090508T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
208 AM CDT FRI MAY 8 2009
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RUSH COUNTY IN CENTRAL KANSAS.
NORTHERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.
PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.
HODGEMAN COUNTY IN SOUTHWEST KANSAS.
SOUTHERN NESS COUNTY IN WEST CENTRAL KANSAS.
* UNTIL 300 AM CDT
* AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 4 MILES NORTHWEST OF BURDETT...MOVING SOUTHEAST
AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
GRAY...
BURDETT...
SHAFFER...
ROZEL...
ASH VALLEY...
SANFORD...
FRIZELL...
GARFIELD...
LEWIS...
RURAL RESIDENCES OF HODGEMAN...NORTHERN EDWARDS...PAWNEE...SOUTHERN
NESS AND SOUTHERN RUSH COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.
&&
LAT...LON 3809 9900 3792 9916 3792 10020 3842 10023
3839 9958 3862 9902 3826 9902 3822 9894
TIME...MOT...LOC 0708Z 319DEG 21KT 3821 9957
$$
183 follow-up statements
000
WWUS53 KDDC 080712
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
212 AM CDT FRI MAY 8 2009
KSC047-083-135-145-165-080800-
/O.CON.KDDC.SV.W.0059.000000T0000Z-090508T0800Z/
NESS KS-RUSH KS-PAWNEE KS-HODGEMAN KS-EDWARDS KS-
212 AM CDT FRI MAY 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHERN EDWARDS...HODGEMAN...PAWNEE...SOUTHERN RUSH AND SOUTHERN
NESS COUNTIES...
AT 211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 4 MILES SOUTHEAST OF TIMKEN TO 6 MILES NORTH OF
BURDETT TO 19 MILES NORTHWEST OF JETMORE...MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
TIMKEN...
OTIS...
SHAFFER...
ASH VALLEY...
ROZEL...
RURAL RESIDENCES OF HODGEMAN...NORTHERN EDWARDS...PAWNEE...SOUTHERN
NESS AND SOUTHERN RUSH COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.
&&
LAT...LON 3809 9900 3792 9916 3792 10020 3842 10023
3839 9958 3862 9902 3826 9902 3822 9894
TIME...MOT...LOC 0711Z 288DEG 16KT 3842 9914 3828 9952
3831 10009
$$
18000
WWUS53 KDDC 080725
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
225 AM CDT FRI MAY 8 2009
KSC047-083-135-145-165-080800-
/O.CON.KDDC.SV.W.0059.000000T0000Z-090508T0800Z/
NESS KS-RUSH KS-PAWNEE KS-HODGEMAN KS-EDWARDS KS-
225 AM CDT FRI MAY 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHERN EDWARDS...HODGEMAN...PAWNEE...SOUTHERN RUSH AND SOUTHERN
NESS COUNTIES...
AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 6 MILES SOUTHEAST OF SHAFFER TO 6 MILES
NORTHEAST OF ROZEL TO 10 MILES NORTHWEST OF GRAY...MOVING EAST AT 20
MPH.
* LOCATIONS IMPACTED INCLUDE...
SHAFFER...
HANSTON...
GRAY...
ROZEL...
RURAL RESIDENCES OF HODGEMAN...NORTHERN EDWARDS...PAWNEE...SOUTHERN
NESS AND SOUTHERN RUSH COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.
&&
LAT...LON 3809 9900 3792 9916 3792 10020 3842 10023
3839 9958 3840 9956 3839 9940 3848 9902
3826 9902 3822 9894
TIME...MOT...LOC 0725Z 288DEG 16KT 3838 9903 3828 9935
3829 9971
$$
18000
WWUS53 KDDC 080747
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
247 AM CDT FRI MAY 8 2009
KSC047-083-135-145-165-080800-
/O.CON.KDDC.SV.W.0059.000000T0000Z-090508T0800Z/
NESS KS-RUSH KS-PAWNEE KS-HODGEMAN KS-EDWARDS KS-
247 AM CDT FRI MAY 8 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR NORTHERN EDWARDS...HODGEMAN...PAWNEE...SOUTHERN RUSH AND
EXTREME SOUTHEASTERN NESS COUNTIES...
AT 246 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF
SHAFFER TO 3 MILES SOUTHWEST OF ASH VALLEY TO 4 MILES NORTH OF
BURDETT...MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASH VALLEY...
BURDETT...
ROZEL...
RURAL RESIDENCES OF EASTERN HODGEMAN...NORTHERN EDWARDS...PAWNEE...
SOUTHEASTERN NESS AND SOUTHERN RUSH COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM CDT FRIDAY
MORNING FOR SOUTHWESTERN KANSAS.
&&
LAT...LON 3809 9900 3792 9916 3794 9970 3822 9988
3824 9959 3840 9956 3839 9940 3848 9902
3826 9902 3822 9894
TIME...MOT...LOC 0746Z 288DEG 16KT 3835 9892 3825 9924
3824 9955
$$
18What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 2:07 AM CDT, 1 minute earlier.
Area forecast discussion, May 8, 2:07 AM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 207 AM CDT FRI MAY 8 2009 .DISCUSSION... DAYS 1-2... ISSUING AFD EARLY SO WE CAN FOCUS ON SEVERE WEATHER. WILL NOT BE MAKING MANY CHANGES TO THE SHORT TERM. ONGOING SEVERE WEATHER REMAINS THE MAIN CHALLENGE FOR THIS FORECAST CYCLE. A STRONG DEEP LLJ (40+KT ON VWP AND REGIONAL PROFILERS JUST ABOVE THE SURFACE TO SEVERAL KFT AGL) CONTINUES TO PUMP WARM MOIST AIR IN OVER SOUTHWEST KANSAS. SFC ANALYSIS SHOWS DEWPOINTS WELL INTO THE 60S ACROSS THE SOUTHERN HALF OF THE DDC CWA WITH 70+ TDS NOT FAR TO THE SOUTH. WIDESPREAD CAPES IN EXCESS OF 3000 J/KG, STRONGLY SHEARED WIND PROFILES, AND STEEP LAPSE RATES ALL CONTINUE TO INDICATE WIDESPREAD SEVERE WEATHER POTENTIAL ACROSS SW KANSAS TONIGHT AND INTO EARLY FRIDAY MORNING. SEVERE STORMS STARTED IN GOODLAND FA AND HAVE NOW TRANSITIONED INTO OUR NORTHERN CWA. LARGE HAIL IN EXCESS OF 1 INCH DIAMETER AND DAMAGING STRAIGHT-LINE WINDS OF 60MPH+ HAVE BEEN WIDELY REPORTED WITH THESE STORMS ALREADY. THINGS SHOULD ONLY GET WORSE AS THE LINE MOVES INTO THE AXIS OF GREATEST INSTABILITY ACROSS SW KS. HAIL OF BASEBALLS OR LARGER AND SL-WINDS OF 80MPH+ ARE CERTAINLY POSSIBLE THE FURTHER SOUTH THE LINE MOVES. THE ONLY SAVING GRACE IS THAT THE STORMS ARE OCCURRING AT NIGHT AND HAVE SHOWN THE TENDENCY TO BE OUTFOW DOMINATED AND THUS TORNADOES ARE NOT A GREAT CONCERN. OF COURSE ISOLATED TORNADOES STILL CANT BE RULED OUT BUT A WIDESPREAD OUTBREAK IS NOT LIKELY. ALL OF THIS ACTIVITY IS EXPECTED TO EVOLVE INTO AN MCS AND MOVE OUT OF OUR CWA BY 12-15Z. ON THE LARGER SCALE...A 998 SFC LOW CONTINUES TO DEEPEN AS IT MOVES EASTWARD ACROSS THE OK/NORTH TX PANHANDLE. GENERALLY ZONAL FLOW ALOFT CONTINUES OVER THE CENTRAL ROCKIES/PLAINS WITH EMBEDDED IMPULSES OF ENERGY. THE FIRST IMPULSE THAT IS PARTIALLY RESPONSIBLE FOR TONIGHTS SVR WX WILL BE EAST OF US BY 12Z AND THE LOW LEVEL FLOW SWITCHES AROUND TO NORTH AS COOL/DRY ADVECTION DEVELOPS. WE SHALL SEE THINGS COOL OFF TODAY BY A GOOD 10-15 DEGREES AND LINGERING MOISTURE BEHIND THE COOL FRONT WILL KEEP CLOUDS AROUND, AND PERHAPS FOG. DONT EXPECT TO SEE MUCH MORE PRECIPITATION TODAY AFTER THE CONVECTION MOVES OUT BUT SHOWERS AND TSTORMS COULD REDEVELOP FRI NIGHT AS STRONG SHORTWAVE MOVES ACROSS THE NORTHERN PLAINS. THINK SAT AND SUN WILL BE CHARACTERIZED BY COOL, FAIRLY CLOUDY CONDITIONS WITH DRY DAYS AND A CHANCE OF SHOWERS AND STORMS AT NIGHT AS SHORTWAVES MOVE THROUGH THE FLOW. THE STRONGEST AND LAST IN THIS SERIES OF SHORTWAVES LOOKS TO BE SUN/SUN NIGHT. WHILE THESE WAVES MAY PRODUCE THUNDERSTORMS AS THEY PASS, THE DEEP MOISTURE AND STRONG INSTABILITY WILL BE CONFINED WELL SOUTH OF KANSAS AND THUS SEVERE WEATHER IS NOT EXPECTED OVER THE WEEKEND. WRIGHT DAYS 3-7... MODELS IN GOOD AGREEMENT WITH SHORTWAVE FEATURES. A NORTHERN BRANCH SHORTWAVE TROUGH WILL MOVE ACROSS THE NORTHERN PLAINS PUSHING A LARGE AREA OF COLD SURFACE HIGH PRESSURE INTO KANSAS WITH COOL TEMPS IN THE 60S AND 70S FOR SUNDAY AND MONDAY. BY TUESDAY RETURN SOUTHERLY WINDS WILL BRING GOOD WARMING WITH 850MB TEMPS RISING TO 24 TO 30C. THIS WILL SUPPORT HIGHS IN THE MID TO UPPER 80S AND EVEN A FEW 90S FAR SOUTHWEST. DEWPOINTS FORECAST TO CLIMB INTO THE 60S WITH GOOD MID LEVEL WINDS OVER 35KTS COULD SUPPORT SEVERE CONVECTION HOWEVER VERY WARM 700MB TEMPS OF 12 TO 14C MAY PRECLUDE ANY CONVECTION. A COLD FRONT WILL THEN MOVE ACROSS ON WEDNESDAY MORNING AS ANOTHER NORTHERN BRANCH SHORTWAVE TROUGH MOVES ACROSS THE NORTHERN AND CENTRAL PLAINS WITH HIGHS AROUND 80 FOR WEDNESDAY COOLING TO THE 70S BY THURSDAY. && .AVIATION... AREAS OF DENSE FOG SHOULD DEVELOP AHEAD OF THE SEVERE MCS THIS MORNING THEN BECOME VFR AFTERWARD. THE MCS WITH WINDS OVER 50 TO 60KTS AND LARGE HAIL UP TO QUARTERS IS POSSIBLE AND SHOULD MOVE THROUGH HAYS BY 2 AM THEN GARDEN CITY BY 5 AM AND DODGE CITY AROUND 6 AM. LOW LEVEL WIND SHEAR HAS BEEN ADDED TO THE TAFS THIS MORNING WITH THE LOW LEVEL JET OVER 40KTS ABOVE LIGHTER SURFACE WINDS. && .PRELIMINARY POINT TEMPS/POPS... DDC 72 46 66 48 / 50 20 0 0 GCK 72 45 65 47 / 20 20 0 30 EHA 76 45 64 47 / 10 30 0 0 LBL 75 46 65 48 / 10 30 0 0 HYS 70 45 66 47 / 50 10 0 40 P28 74 50 70 51 / 50 20 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 AM CDT FRIDAY FOR MOST OF SOUTHWEST KANSAS. && FN34/06/06
Hazardous weather outlook, May 7, 3:46 PM CDT, 10 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 346 PM CDT THU MAY 7 2009 KSZ030-031-043>046-061>066-074>081-084>090-081145- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 346 PM CDT THU MAY 7 2009 /246 PM MDT THU MAY 7 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 11 PM AND 1 AM CDT JUST ABOUT ANYWHERE IN SOUTHWEST AND CENTRAL KANSAS. THESE STORMS WILL CONTAIN VERY LARGE HAIL TO THE SIZE OF BASEBALLS AND POSSIBLY EVEN DAMAGING STRAIGHT-LINE WINDS. IN FAR WESTERN KANSAS...THE BEST CHANCE OF SEVERE STORMS IS FROM 1 AM TO 4 AM CDT. FURTHER EAST INCLUDING DODGE CITY...NESS CITY AND PRATT...THE CHANCES FOR SEVERE STORMS WILL CONTINUE THROUGH 8 AM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE SATURDAY EVENING THROUGH SUNDAY. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED AFTER 11 PM TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, May 8, 1:15 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
115 AM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM HAIL COLLYER 39.04N 100.12W
05/08/2009 M0.88 INCH TREGO KS TRAINED SPOTTER
&&
RBLocal storm report, May 8, 2:04 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
204 AM CDT FRI MAY 08 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM HAIL SCOTT CITY 38.48N 100.91W
05/08/2009 M0.75 INCH SCOTT KS LAW ENFORCEMENT
&&
06The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 12:41 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Lane, Ness, Scott, Trego | 49 min |
| May 8, 1:32 AM CDT | Severe Thunderstorm Warning | DDC | Ellis, Lane, Ness, Rush, Scott, Trego | 43 min |
| May 8, 1:55 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Kearny, Lane, Scott | 65 min |
| May 8, 2:43 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Haskell, Hodgeman | 62 min |
| May 8, 2:54 AM CDT | Severe Thunderstorm Warning | DDC | Edwards, Kiowa, Pawnee, Pratt, Stafford | 66 min |
| May 8, 3:18 AM CDT | Special Weather Statement | DDC | Clark, Meade, Seward | 57 min |
| May 8, 3:43 AM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Ford, Kiowa, Meade | 34 min |
| May 8, 3:59 AM CDT | Special Weather Statement | DDC | Barber, Comanche, Kiowa, Pratt | 46 min |
| May 8, 4:08 AM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 53 min |
| May 8, 4:46 AM CDT | Severe Thunderstorm Warning | DDC | Barber | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.